MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY; CORONARY DRUG-ELUTING STENT
Model Number 10622
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that stent dislodgement occurred.A 5.00 x 32mm synergy ii drug-eluting stent was advanced for treatment.However, the stent came off the balloon.The dislodged device was snared from the patient's body.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr.: synergy ii des stent delivery system (sds) was returned for analysis without the stent, the hypotube shaft and the manifold hub and on a guide wire and inside a guidecatheter.The fgb, upn and size provided by the customer for this device cannot be confirmed due to the missing manifold hub which contains the catheter lot and serial number as well as the product name and size.An emerge 3.00x15mm device was also noted to be inside the same guidecatheter but on a different wire.The device was returned without a stent.A manufacturing crimps stent data was performed and since the sds was not returned with the stent all 300 results recorded during crimping of this fgb were reviewed.All devices passed the crimping measurement test with results within max crimped stent profile measurement.The balloon cones were reviewed, and signs of positive pressure applied to the cones were noted as its wings were relaxed and not tightly folded.Red/brown blood like substance noted inside/outside the balloon cones.A visual and microscopic examination of the bumper tip showed no signs of tip damage.No inspection of this region was performed as it was not returned with the device.A visual and tactile examination of the outer and mid-shaft section found a break in the shaft polymer extrusion measured at 29 cm proximal to the distal end of the tip.No other issues were identified during the product analysis.

Brand Name
SYNERGY
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10225463
Report Number2134265-2020-08301
Device Sequence Number10899692
Product Code NIQ
UDI-Device Identifier08714729973478
UDI-Public08714729973478
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P150003/S039
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/21/2021
Device Model Number10622
Device Catalogue Number10622
Device Lot Number0024183139
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/03/2020
Initial Date Received by Manufacturer 06/15/2020
Supplement Date Received by Manufacturer07/31/2020
Initial Report FDA Received Date07/02/2020
Supplement Report FDA Received Date08/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;